# SDR 01FDEA00108

- Difficulty date: February 10, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP THE FUSELAGE SHEAR TIE AT BS 1050, STR 5R & 6R FOUND CRACKED.  *S/D*  REMOVED, REPLACED, FAB, TREATED AND PRIMED PER IAW 727 SRM 51-20-1, 51-10-2, 51-30-2.
